Doctor insights on:
Allergic To Pain Killers
How do you ease the bad pain of Costochondritis? I'm allergic to pain killers. Is why I'm asking. Thankyou~
Drug allergy: You should seek the opinion of an allergist to weed through our drug allergies and present alternatives. Pain killers come from different classes of medications and it is unlikely you are allergic to all of them.
I think I'm having anxiety issues and I would like to try oxycontin but am allergic to pain killers could that medicine affect me?
Oxy NOT for anxiety: This medication is not indicated/approved for use to treat anxiety. If you are having anxiety issues needing treatment, please consult your doc for an evaluation. He/she may refer you to a psychiatrist if needed. There many treatments available for anxiety and so don't try Oxycontin for this. It is not safe. Best of luck...See 1 more doctor answer
Goodmorning Doc my husband is allergic to first- ibuprofen and now he just had swollen eyes after taken mefenamic acid, what other pain killers can he take? My mother in law recommends Tramadol hydrochloride, is it safe? Thanks in advance Yuri
Why?: Pain meds that are strong cover up cancer pain. You should have a diagnosis rather than get rid of pain without a diagnosis. Once you know why you have pain, a doctor will want to increase use of tools at their disposal to address that pain.
Question too broad: OTC pain meds like Advil & Aleve have completely different dosage levels & one can be taken many times a day, the other only once or twice.Tylenol (acetaminophen) has a maximum dosage of 4 g per day or it can cause liver failure.Opiates have a wide range of efficacy & combinations and dosing schedules. You need to talk with your dr. To determine which med is best for you & the dosage.
Only if you're human: We all develop tolerance after the first dose of any pain medication. This is a naturally occurring phenomenon.
Sure: They may not be as effective, though. But don't increase the dose... They are likely fine but may not be as effective.See 2 more doctor answers
Pain killers painful: There is something called opiate induced hyperalgesia. This means that taking opiate pain killers for long time causes increased pain sensitivity. Gradually tapering off the medication may help. My advise would be to seek a non-drug solution to your pain such as interventions done by a qualified pain physician.
Besides Death?: Addiction and dependence of these meds will be issues for when you need to come off these meds. Your nasal membranes will become weak, bleed and result in constant sinus infections which can eat through the cartilage in your nose. Once that happens obvious facial deformity requiring reconstructive surgery. This is of course if you do not overdose first. Please get help for this asap.
Yes: That is a very high risk behavior. This is not normal.See 1 more doctor answer